# SDR SWAA2021081633530

- Difficulty date: March 22, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 40,371 hours, 20,220 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Rt Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE BEHIND #7 SLAT HAS A DELAMINATION ON THE INNER SKIN AT APPROXIMATELY 10' I/B OF THE O/B EDGE ON UPPER AFT EDGE. / DELAMINATIONS ON THE INNER SKIN AT APPROXIMATELY 10' I/B OF THE O/B EDGE; AND AT 58.5' I/B OF THE O/B EDGE ON UPPER AFT EDGE OF RIGHT WING FIXED LEADING EDGE BEHIND #7 SLAT WERE REPAIRED IAW SRM 51-70-04-2R-13 56563U 23MAR20
